MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC INSERTION SHIELD FOR TRAUMA RECON SYSTEM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC INSERTION SHIELD FOR TRAUMA RECON SYSTEM; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT
Catalog Number 05.001.203
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported from (b)(6) that during an unspecified surgical procedure, it was observed that the insertion shield for trauma recon device was broken.It was not reported if there were any no delays to the surgical procedure.A spare device was available for use and the surgical procedure was completed.There was patient involvement.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
The manufacturing site name was documented as (b)(4) in the initial report.This has been updated to (b)(4).Please note that the contact office name/address have been updated accordingly to reflect the corrected manufacturing facility.

Brand Name
INSERTION SHIELD FOR TRAUMA RECON SYSTEM
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7067778
Report Number8030965-2017-50150
Device Sequence Number127152
Product Code HWE
UDI-Device Identifier07611819977839
UDI-Public(01)07611819977839(11)101110
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05.001.203
Initial Date Received by Manufacturer 10/31/2017
Supplement Date Received by Manufacturer12/06/2017
Initial Report FDA Received Date11/29/2017
Supplement Report FDA Received Date12/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1